

Block Your Dates for Virtual Actuarial Conclave 2021 (VAC 2021)

Navigating through Uncertainty

Date: 10th -13th March, 2021



Virtual Actuarial Conclave (VAC 2021) Program Schedule

Wednesday, March 10, 2021 (Day 1)	
10:30 - 10:34	Ganesh Vandana
10:34 - 10:39	Welcome to Day 1
10:39-10:45	Welcome Address by Subhendu Kumar Bal , President, Institute of Actuaries of India and Chief Actuary & Chief Risk Officer, SBI Life Insurance Company Limited
10:45- 11:00	Address by Sunil Sharma, Chair VAC 2021 Taskforce
11:00- 11:30	Chief Guest – Shri. Subhash Chandra Khuntia, Chairman- Insurance Regulatory and Development Authority of India (IRDAI)
11:30- 11:45	Meet, Play & Refresh (15 minutes)
11:45-13:00	Presidential Town Hall Speakers: 1. Subhendu Kumar Bal, President, Institute of Actuaries of India and Chief Actuary & Chief Risk Officer, SBI Life Insurance Company Limited 2. Jan Kars, President, International Actuarial Association 3. Jessica Leong, President, Casualty Actuarial Society 4. Lusani Mulaudzi, President Actuarial Society of South Africa 5. John Taylor, Immediate Past President of the Institute and Faculty of Actuaries 6. Jefferson Gibbs, President of Actuaries Institute of Australia Moderator: Sinjini Sengupta, Founder of LIGHTHOUSE
13:00-14:00	Future outlook of the Insurance industry and regulatory development Speakers: 1. Parmod Kumar Arora, Member Actuary, Insurance Regulatory and Development Authority of India 2. Erik Bleekrode, Partner, Head of Insurance KPMG China & Asia Pacific 3. Murlidhar Gangadharan, MD & CEO, Kotak Life Moderator: Joydeep Roy, Partner Global Health Insurance Leader, PricewaterhouseCoopers
14:00- 15:00	Lunch Break (60 minutes)



Virtual Actuarial Conclave 2021 (VAC 2021)



Navigating through Uncertainty

Date: 10th -13th March, 2021

15:00-15:45	Artificial Intelligence/ Machine Learning Across Insurance Value Chain
	Speakers:
	1. Cherry Chan, Partner, Barnett Waddingham LLP, UK 2. Karthik Patel, Head - Insurance Analytics & Products, TransUnion CIBIL Ltd, India
	Moderator: Mahidhara Davangere, Managing Director, PRAMARTHA GROUP
	Student Session on InsurTech Landscape
15:45-16:45	Speaker:
13.43 10.43	1. Prerak Sethi - Founder, RIA Insurance and co-founder India Insurtech Association
	Moderator : Sumit Ramani, Consulting Actuary and co-founder ProtectMeWell.com
16:45-17:15	Award for Newly qualified Fellows
17:15-17:45	Cultural Performance 1
17.13 17.43	Cultural Performance 2
	Cultural Performance 3
17:45-18:00	Meet, Play & Refresh (15 minutes)
18:00- 19:00	Opportunities for Applying Actuarial Techniques in Banking
	Speaker:
	 Michael Tichareva, Chairperson, Banking Working Forum, International Actuarial Association (South Africa - Johannesburg)
	Moderator : Chinnaraja Chendur Pandian, Secretary of Advisory Group on Banking, Finance & Investment, IAI



Virtual Actuarial Conclave 2021 (VAC 2021)



Navigating through Uncertainty

Date: 10th -13th March, 2021

Thursday, March 11, 2021 (Day 2)	
10:15 – 10:30	Welcome to Day 2
10:30 – 11:00	Fast Track to Future Ready Operations for Insurance Companies.
	Speaker:
	Kaushal Mody, Senior Managing Director - Accenture Operations
	Effect of pandemics on insurance
	Speakers:
11:00- 12:00	 N S Kannan CEO, ICICI Prudential Life Insurance Company Limited Anil Kumar Singh Appointed Actuary, Aditya Birla Sun Life Insurance Company Limited Vishwanath Mahendra, Appointed Actuary, Max Bupa Health Insurance Company Limited and Chairperson of Advisory Group on Health Care Insurance, IAI
	Moderator : Pankaj Kumar Tewari, General Manager (Actuarial) IRDAI
12:00 - 12:15	Meet, Play & Refresh (15 minutes)
	Opportunities for actuarial professionals in wider fields
12.45.42.45	Speaker:
12:15 -13:15	 Erik Wenzel FSA, Chicago US, Head Actuary, Assured Allies Philip Darke, UK Actuary and machine learning PhD researcher
	Moderator: Caitlin Stronach, Royal London, Pricing Strategy
13:15 -14:15	Lunch Break (60 minutes)
14:15-15:15	Cultural Performance 4
	Award for Newly qualified Associates
	Cultural Performance 5
15:15- 15:30	Meet, Play & Refresh (15 minutes)



Virtual Actuarial Conclave 2021(VAC 2021)

Date: 10th -13th March, 2021





Opportunities for actuaries in Banking Speakers: 15:30-16:30 1. Iain Allan Former Group Director, Strategy, RBS Opportunities for Actuaries in Banking Moderator: Kuntal Sur, Partner, Financial Risk & Regulation Leader, PwC in India Unit Power: exploring new dimensions from unitisation Speakers: 1. Sashi Krishnan, CEO, NPS Trust 16:30-17:30 2. Preeti Chandrashekhar, India Business Leader, Health and Wealth, Mercer India, Actuary, Benefits Strategy and Honorary Secretary, IAI 3. D Sai Srinivas, Consulting Actuary Moderator: Kamlesh Gupta, Appointed Actuary, Aegon Life Insurance Company Limited India- leading offshore actuarial services partner Speakers: 17:30-18:30 1. Deepika Goel, Mercer Director, Marsh & McLennan Companies 2. Murshid A. Kuttihassan, VP and Actuary, MetLife GOSC Moderator: Gopal Kumar, Practicing Actuary and Management Consultant



Virtual Actuarial Conclave 2021 (VAC 2021) Navigating through Uncertainty



Date: 10 ^t	h -13th N	larch	, 2021
-----------------------	-----------	-------	--------

	Friday, March 12, 2021 (Day 3)
10:15 – 10:30	Welcome to Day 3
10:30 – 11:00	Chief Guest – Shri. Supratim Bandyopadhyay, Chairman, Pension Fund Regulatory & Development Authority
11:00- 12:00	Risk Management Speaker: Abhishek Saraf, Group Risk Director - ERM and Capital, Prudential plc
	Moderator: Kailash Mittal, Partner, Financial Risk Management, Actuary KPMG in India and Chairperson Advisory Group on Risk Management, IAI
12:00- 12:15	Meet, Play & Refresh (15 minutes)
12:15 - 13:00	Ensuring Sustainable Retirement Outcomes in Old-Age whilst building a long term financial market offering Speakers: 1. Sivananth Ramachandran, Director of Capital Markets Policy, India, CFA Institute 2. Arun Muralidhar, PhD, Founder, Mcube Investment Technologies LLC and Founder and Client CIO of AlphaEngine Global Investment Solutions Moderator: Kulin Patel, CEO Partner, M/s KA Pandit Consultants & Actuaries and Chairperson, Advisory Group on Pensions, Other Employee Benefits and Social Security, IAI
13:00-14:00	Lunch Break (60 minutes)
14:00- 15:00	Actuarial hiring - a perspective from global consultants Speaker: 1. Noriel De Vera - Asia-Pacific Life Insurance Recruiter, Hong Kong SAR Moderator: Sana Konnur, Head Actuary, SBI General Insurance Company Limited and Chairperson Actuarial Job Placement



Virtual Actuarial Conclave 2021 (VAC 2021)



Navigating through Uncertainty

Date: 10th -13th March, 2021

15:00- 16:00	Cultural Performance 6 Award for Best Article and Reportage Cultural Performance 7 ACET Award
	Volunteers Award
16:00- 16:15	Meet, Play & Refresh (15 minutes)
16:15- 17:15	IFRS 17 Speakers: 1. Aditya Jain - currently heads the IFRS 17 implementation program for Prudential Indonesia 2. Kamran Foroughi - Global IFRS 17 Advisory Leader at Willis Towers Watson 3. Sai Cheong Foong - Group Chief Actuary of AIA Group Limited. Moderator: Kunj Maheshwari, Partner at Willis Towers Watson Actuarial Advisory LLP at Willis Towers Watson and Chairperson, Advisory Group on IFRS 17 Ind AS117, IAI
17:15- 18:00	The uncharted territories of "Ayushman Bharat", the world's largest group health scheme" Speakers: 1. Satya Sai Mudigonda, Senior Tech Actuarial Consultant 2. Gomathi Venkatachalam, Health Financing, Reinsurance, Strategy, Distribution and Product Management of K M Dastur Reinsurance Brokers Pvt Ltd Moderator: Ritu Kotnala, Health Actuary Royal Sundaram General Insurance Co. Ltd



Virtual Actuarial Conclave 2021 (VAC 2021)



Navigating through Uncertainty

Date: 10th -13th March, 2021

Saturday, March 13, 2021 (Day 4)	
10:15 – 10:30	Welcome to Day 4
10:30 – 11:00	Chief Guest - Shri Anurag Thakur, Minister of State for Finance and Corporate Affairs, Government of India
11:00 - 11:45	Practical Actuarial Data Science: An experience analysis case study Speakers: 1. Valerie du Preez, Dupro, UK Insurance Advisory Executive - Specialising in actuarial, Finance, innovation & change. Embracing technology. 2. Patrick Moehrke, Durpo, Junior Actuarial Consultant, South Africa Moderator: Shailesh Dhuri, CEO, Decimal Point Analytics and Director, Empyreal Galaxy
11:45 - 12:00	Meet, Play & Refresh (15 minutes)
12:00- 12:45	The UK Government Actuary Department (GAD) Speaker: 1. Chris Daykin, Director, NOW Pension Trustee Ltd, Past President of the Institute of Actuaries, UK Moderator: Dakshita Das, Additional Member, Finance, Ministry of Railways, Government of India
12:45 - 13:45	Lunch Break (60 minutes)
13:45- 14:45	Student Session- Tips for Examination success Speaker: 1. Marjorie Ngwenya, Leadership Coach, Non-Executive Director, Author, Consultant, Past President of the Institute and Faculty of Actuaries, UK Moderator: Sunil Sharma - President, Chief Actuary & Chief Risk Officer, Kotak Life Insurance Company Limited and Chairperson Advisory Group on Education, IAI and Immediate Past President, IAI
14:45- 15:45	Cultural Performance 8 Volunteer Award Stand-up Comedy Academic Excellence Award for student/s scoring highest marks in November 2020 Examination



Virtual Actuarial Conclave 2021 (VAC 2021)



Navigating through Uncertainty Date: 10th -13th March, 2021

15:45- 16:30	Stochastic Reserving using Bootstrap Models Speaker: 1. Michael A. Henk, Member, American Academy of Actuaries Moderator: Prasun Sarkar, Appointed Actuary and Head- Actuarial, ICICI Lombard General Insurance Co Ltd
16:30- 16:45	Meet, Play & Refresh (15 minutes)
16:45 - 17:30	Crop Insurance Pricing Techniques/ Pricing Insurance without data Speaker: 1. A V Karthikeyan, Appointed Actuary of Reliance General Insurance Company Limited Moderator: Mayur Ankolekar, Consulting Actuary
17:30- 17:45	Closing Ceremony